# SDR USAA920070941

- Difficulty date: October 12, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 23,847 hours, 9,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - FLT 210.  MX REPORTED LT EPSU AT OVERWING HAS DEAD BATTERY.  MX REPLACED THE LT EPSU BATTERY.  OPERATIONAL CHECK WAS GOOD.
